[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Itching Site and Bubbles



I have also noticed that small bubbles build up as I get to where I need to
change the set.  My CDE told me that the bubbles are not a problem.  I don't
think that they have anything to do with how you fill the resevoir.  I think
that it has to do with aggitation.  I change every three days; that is about
as long as I can go without running out of insulin.  The itching is a little
bit of a problem, but I haven't tried anything to prevent it.  I also have
only used my stomach.  My CDE wanted me to try my thigh to prevent lows, but
we reduced my basal, and it is much better.
----- Original Message -----
From: Quinton and Sara Runyon <email @ redacted>
To: <email @ redacted>
Sent: Saturday, December 02, 2000 6:25 AM
Subject: [IP] Itching Site and Bubbles


> My site gets really itchy after a couple of days.  What can I do to stop
> this.  Also I notice that I have bubbles in my reservoir after a day or
two
> that weren't there or at least I didn't see when I started it.
>
> Sara
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
> send a DONATION http://www.Insulin-Pumpers.org/donate.shtml
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml